# SDR REXA2021110400904

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME AT FS 295 CORRODED BETWEEN STGR 25L AND STGR 25R
"	"COMPLIED WITH CRJ900 SRM 53-00-06-201-006-A01 FOR REPAIR TO FRAME AT 
F.S. 295 BETWEEN STGR 25L AND STGR 25R WVAC EMP STAMP # 738 MTC      
"
